# SDR ASAA2018040824172

- Difficulty date: April 8, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 18,476 hours, 5,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Airbag
- Part number: 711710212396
- Condition: Unwanted Deploy
- Location: Row 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 3, RT SIDE,  ALL THREE SEAT AIR BAGS DEPLOYED DURING FLIGHT.   ACFT GROUNDED.   REPLACED THE AIRBAG SYS COMPONENTS IAW CMM 25-21-77.
